# SDR REXA2012022000041

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  FLIGHT ATTENDANT SMELLED BURNING PLASTIC.  PILOTS CONFIRMED AN ODOR.  RETURN TO DEPARTURE.  IDENTIFIED ODOR AS ENGINE WITH SOAP, RESIDUAL FROM ENGINE WASH ON RT ENGINE.  RAN ENGINES TO 85 OIL TEMP WITH PACKS ON FULL HOT UNTIL ODOR DISSIPATED.  AIRCRAFT OK FOR SERVICE.
